# SDR SWAA2025112028573

- Difficulty date: October 25, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET,  BS 867, BTW STR 2R TO STR 3R.  REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 146A7901, SHEET 66, REV A.
